# SDR DALA2024112111112

- Difficulty date: November 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 28,349 hours, 11,179 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0669419) CORROSION ON FLOOR MOUNTING BEAM NEXT TO LAV MOUNTING BRACKET EDGE LOCATED AT STA 949, LBL 25, WL 208. REMOVED AND REPLACED ON FLOOR MOUNTING BEAM FROM STA. 949 LBL 25 WL 208 PER B737-900 SRM 51-40-02-0G.
